Science Online (SO): Connected will be a fully virtual experience on November 2nd

Agenda

3 AM PT | 6 AM ET | 11 AM CET

Session Title: Welcome!

Speaker: Michael Bodekaer Jensen, Labster

Session duration: 15 minutes

3:15 AM PT | 6:15 AM ET | 11:15 AM CET

Session Title: Screening: Picture a Scientist

Documentary film

Film Description:
We are honored to present Picture a Scientist, a groundbreaking, full-length documentary film, at this year’s Science Online (SO): Connected Conference. The film exposes the systemic gender inequalities of the past and provides crucial evidence that diversity and inclusion in science is essential and necessary for change and a sustainable future. Award-winning directors Ian Cheney and Sharon Shattuck aim to spark conversations about how to expose these critical issues and hope this will encourage others to recognize their own biases and be the change. The film brings to light the experiences of real life scientists such as Nancy Hopkins, Raychelle Burks, Jane Willenbring and many more. The powerful stories of a molecular biologist, chemist and geologist, respectively, illustrates the discrimination and harassment women face in the sciences. In order to move the needle forward for STEM equity, we must understand and learn from the past – for the sake of our future. We are proud to virtually screen this film and hope it ignites reflection, sparks conversations and promotes change!

Session duration: 97 minutes

4:45 AM PT | 7:45 AM ET | 12:45 PM CET

Session Title: Gaining Mastery through Virtual Simulations and VR: the Evolution of Interactive Blended Learning

Session Description:
In this session, Dr. Donald Wlodkowic will discuss why he chose Labster, how he has implemented simulations in his cell biology courses and what the technology is doing to help students master course materials. He will also take you on an exploration into the future of interactive blended learning realities, including the use of virtual reality in undergraduate courses, in this thought-provoking discussion with Labster’s Joshua Pyne.

Speaker: Dr. Donald Wlodkowic, RMIT

Session duration: 30 minutes

5:15 AM PT | 8:15 AM ET | 1:15 PM CET

Session Title: Labster in the Classroom: A Practical Way to Acquire Theoretical Knowledge

Session Description:
Andres Garzon, Associate Professor at Universidad Pablo de Olavide, presents how he uses virtual science simulations in the classroom to help students acquire theoretical knowledge and close knowledge gaps. He will also discuss the importance of establishing a learning strategy and encouraging student collaboration when creating your course work. This is an opportunity for instructors to participate in a Q&A about best practices.

Speaker: Dr. Andres Garzon, Universidad Pablo de Olavide

Session duration: 30 minutes

5:45 AM PT | 8:45 AM ET | 1:45 PM CET

Session Title: Panel Discussion: Holistic Lab Learning: Building Transferable Skills and Confidence in Students

Session Description: 
There is no replacement for in-lab learning, but Guest Panelists Drs. Victoria Allen-Baume from University of Essex and Therese Uniacke-Lowe from University College Cork are emphatic that providing virtual labs as a supplement to live lab work gives students a holistic learning experience and contributes to course preparedness and live lab confidence. In this panel, you will hear how virtual lab simulations are being used in their science programs to enhance learning and why they will continue to leverage the technology to empower students with transferable skills.

Speakers: Victoria Allen-Baume, University of Essex and Therese Uniacke Lowe, University College Coak

Session duration: 45 minutes

7 AM PT | 10 AM ET | 3 PM CET

Título de la sesión: Clases presenciales + Laboratorios virtuales = Mejor aprendizaje

Descripción de la sesión:
¿Cómo formar científicos de alto nivel con menos recursos? Para aquellas escuelas donde los recursos físicos son escasos, pero los intelectuales abundan; enseñar con laboratorios virtuales es un gran desafío. En esta sesión la Dra. Luz Angélica Hernández Carbajal nos contará acerca de su experiencia de enseñar con Labster en un colegio de educación media superior público en México y como las herramientas digitales son pilares fundamentales para promover la igualdad y diversidad en STEM.

Oradora: Dra. Luz Angélica Hernández Carbajal, UNAM Mexico

Duración de la sesión: 30 minutes

*en español

7:30 AM PT | 10:30 AM ET | 3:30 PM CET

Session Title: Hands-On Workshop: Behind the Scences of a Virtual Lab

Session Description:
Have you ever wondered if – and how – virtual labs could increase learning outcomes in your courses? This is your chance to go behind-the-scenes of the Gram Stain simulation and explore the ins and outs of the immersive Labster world as you play along with one of its the creators, Dr. Sarah Jayne Boulton.

Speakers: Chris Conner, Labster and Sarah Jayne Boulton, Labster

Session duration: 30 minutes

8 AM PT | 11 AM ET | 4 PM CET

Session Title: Encouraging Students to See Themselves in STEM Careers

Session Description: 
What factors can you, as an instructor, control when it comes to helping students develop and strengthen their STEM identities? Dr. Lori Banks of Bates College is passionate about positioning students for success in STEM. In this discussion, Dr. Banks will share her multifaceted approach, including how her incoming students are using virtual lab simulations to bridge knowledge gaps, prepare for course success and, most importantly, feed their STEM curiosity.

Speaker: Dr. Lori Banks, Bates College

Session duration: 30 minutes

8:30 AM PT | 11:30 AM ET | 4:30 PM CET

Session Title: Exploring the intersection of STEM and Innovation

Session Description:
Today, 90% of patent holders are male, and 95% are white or Asian. Join Dr. Stephanie Couch, Executive Director of the Lemelson-MIT Program, as she shares the organization’s strategy for bringing diversity into the world of those who patent. Partnering with Biogen and Labster, Lemelson-MIT supports “Biotech in Action”, a virtual program that gives high school students from low-income and diverse schools the opportunity to meet and interact with Biogen and MIT employees, obtain an inside view of a biotech company and university, and “touch” a lab for the first time via Labster.

Speaker: Dr. Stephanie Couch, Lemelson-MIT Program

Session duration: 30 minutes

9 AM PT | 12 PM ET | 5 PM CET

Session Title: The Empowered University: A 50-Year Perspective on Broadening Participation in Science and Engineering

Session Description: 
Don’t miss your chance to see Dr. Freeman Hrabowski as he reflects on a career dedicated to increasing diversity in STEM. He will discuss how empowered universities can create innovative cultures that promote success for all students. Dr. Hrabowski, President of UMBC (University of Maryland Baltimore County), is an educator, mathematician, author, and speaker. He is the co-founder, along with Robert Meyerhoff, of the renowned Meyerhoff Scholars program at UMBC which is a national model for increasing diversity in STEM and counts a former US Surgeon General and the developer of a Covid vaccine among its 1100 alumni.

Speaker: Dr. Freeman Hrabowski, UMBC

Session duration: 45 minutes

10 AM PT | 1 PM ET | 6 PM CET

Session Title: Leading, teaching and learning using virtual simulations post COVID-19

Session Description:
Teaching in a post-pandemic world means reflecting on lessons learned and continuing to evolve our methodologies. Dr. Dave Cassie is an advocate for the inclusion of more diverse methods of teaching chemistry within chemistry course programs among universities within the Caribbean and will share his research about the integration of new tools, including virtual lab simulations, and e-leadership theory to support STEM diversity for students. He will discuss how such tools play a role in both online and in-person instruction, why they are here to stay and how faculty and administrators can work together to achieve equity in STEM education.

Speaker: Dr. Dave Cassie, University of the Southern Caribbean

Session duration: 30 minutes

10:30 AM PT | 1:30 PM ET | 6:30 PM CET

Session Title: Implementing Virtual Lab Simulations: Research and Rubric at Thomas Jefferson University

Session Description:
Dr. Manuela Tripepi is an assistant professor of biology and microbiology at Thomas Jefferson University. In addition to her many research accomplishments, she is also focused on creating outcome-based lab activities for learning. During the COVID-19 pandemic, Dr. Tripepi conducted a study about the viability of remote simulation activities for learning and found that implementing flexible opportunities was well received by students. Moreover, the flexibility of online simulation can help level the playing field for non-traditional students and encourage all students to develop curiosity and best lab practices. In this session, Dr. Tripepi will share her insights and show you how she uses Labster virtual lab simulations in her courses.

Speaker: Dr. Manuela Tripepi, Thomas Jefferson University

Session duration: 30 minutes

11 AM PT | 2 PM ET | 7 PM CET

Session Title: Community College Panel: The Importance of Multilingual Resources in the STEM Classroom

Session Description:
Science is a universally complex vernacular. For those who speak English as a second language, the challenge to understand and share ideas in the STEM classroom is even more challenging. In this session, Professors Selinda Martinez and Juliana Kelley of Laredo College discuss their teaching experiences and why multilingual resources for community college students and faculty will be an important factor in encouraging diversity in STEM.

Speakers: Selinda Martinez, Laredo College and Juliana Kelley, Laredo College

Session duration: 45 minutes

11:45 AM PT | 2:45 PM ET | 7:45 PM CET

Session Title: Introducing UbiSim: the World’s First VR Nursing Training Platform

Session Description:
Take a VIP tour of the UbiSim platform in this first-ever presentation to the Labster community. Gauthier Dubruel, co-founder of UbiSim, demonstrates how UbiSim gives nursing students a true-to-life, highly immersive clinical training experience. Inside the UbiSim virtual reality world, students interact with lifelike patients and develop clinical reasoning and decision making skills beyond what they could achieve with physical simulation equipment. With the freedom to customize pre-built clinical scenarios, every nursing educator can teach using a simulation tailored to their unique needs. Nursing institutions can use UbiSim to scale their capacity and increase enrollments with richer, more realistic clinical training experiences that prepare nursing students for the NCLEX.

Speaker: Gauthier Dubruel, UbiSim

Session duration: 20 minutes

12:05 PM PT | 3:05 PM ET | 8:05 PM CET

Session Title: Virtual Simulation: Impact on Clinical Judgement

Session Description:
The need for new graduate nurses to be better prepared in areas of clinical judgment and prioritization has never been more evident than it is now. New graduates are expected to quickly synthesize significant amounts of data, make decisions about the care of their clients, and collaborate with a large number of various members of the interprofessional team. Dr. Kool will describe her research on how virtual simulation impacts the perceived clinical judgment of students, improves their clinical reasoning skills and supports the development of high-level skills needed in the profession of nursing.

Speaker: Dr. Amber Kool, Arizona College of Nursing

Session duration: 30 minutes

12:35 PM PT | 3:35 PM ET | 8:35 PM CET

Session Title: High School Panel: Reversing Learning Loss in High School STEM with Science Simulations

Session Description:
STEM is facing increased pressures from under-resourced classrooms, teachers spread thin, and a pandemic that tested students like never before. These factors created a legacy of learning loss, but some teachers are overcoming the odds to reverse the trend . Hear directly from teachers in a panel on how Labster has transformed their classrooms and given their students a second wind in the race to lead the future of STEM.

Speakers: Diane Sigalas, Livingston High School and Gini Ennis, Savannah Chatham E-Learning Academy

Session duration: 45 minutes

1:20 PM PT | 4:20 PM ET | 9:20 PM CET

Session Title: The New Labster: How We’re Innovating for Today and Tomorrow

Session Description:
Whether you’re new to Labster or already familiar with our virtual simulations and supplemental resources, this session will give you a preview of what’s new at Labster now and what’s coming in the future. Meet the faces behind the latest product updates and innovations, and discover how we’re working toward STEM equity by building products even more students can access, learn from and get inspired by.

Speakers: Mark Fuller, Labster

Session duration: 30 minutes

1:50 PM PT | 4:50 PM ET | 9:50 PM CET

Session Title: Screening: Picture a Scientist

Documentary film

Film Description:
We are honored to present Picture a Scientist, a groundbreaking, full-length documentary film, at this year’s Science Online (SO): Connected Conference. The film exposes the systemic gender inequalities of the past and provides crucial evidence that diversity and inclusion in science is essential and necessary for change and a sustainable future. Award-winning directors Ian Cheney and Sharon Shattuck aim to spark conversations about how to expose these critical issues and hope this will encourage others to recognize their own biases and be the change. The film brings to light the experiences of real life scientists such as Nancy Hopkins, Raychelle Burks, Jane Willenbring and many more. The powerful stories of a molecular biologist, chemist and geologist, respectively, illustrates the discrimination and harassment women face in the sciences. In order to move the needle forward for STEM equity, we must understand and learn from the past – for the sake of our future. We are proud to virtually screen this film and hope it ignites reflection, sparks conversations and promotes change!

Session duration: 97 minutes

Claim Your Free All Access Pass

Please fill out the form to get access to all conference sessions. All registrants will receive recordings after the event. 

SO: Connected starts in

Days
Hours
Minutes
Seconds
Keynote: Dr. Freeman Hrabowski

9 AM PT | 12 PM ET | 5 PM CET

Keynote

The Empowered University:

A 50-Year Perspective on Broadening Participation in Science and Engineering

Don’t miss your chance to see Dr. Freeman Hrabowski as he reflects on a career dedicated to increasing diversity in STEM. He will discuss how empowered universities can create innovative cultures that promote success for all students. Dr. Hrabowski, President of UMBC (University of Maryland Baltimore County), is an educator, mathematician, author, and speaker. He is the co-founder, along with Robert Meyerhoff, of the renowned Meyerhoff Scholars program at UMBC which is a national model for increasing diversity in STEM and counts a former US Surgeon General and the developer of a Covid vaccine among its 1100 alumni.

2021 Speakers

Michael Bodekaer Jensen
Michael Bodekaer Jensen
Dr. Donald Wlodkowic
Dr. Donald Wlodkowic
Dr. Andres Garzon
Dr. Andres Garzon
Dr. Therese Uniacke Lowe
Dr. Therese Uniacke Lowe
Dr. Victoria Allen-Baume
Dr. Victoria Allen-Baume
Dra. Luz Angélica Hernández Carbajal
Dra. Luz Angélica Hernández Carbajal
Chris Conner
Chris Conner
Sarah Jayne "SJ" Boulton
Dr. Sarah Jayne "SJ" Boulton
Dr. Lori Banks
Dr. Lori Banks
Dr. Stephanie Couch
Dr. Stephanie Couch
Dr. Dave Cassie
Dr. Dave Cassie
Dr. Manuela Tripepi
Dr. Manuela Tripepi
Selinda Martinez
Selinda Martinez
Juliana Kelley
Juliana Kelley
Gauthier Dubruel
Gauthier Dubruel
Dr. Amber Kool
Dr. Amber Kool
Diane Sigalas
Diane Sigalis
Gini Ennis
Gini Lea Ennis
Mark Fuller
Mark Fuller
Picture a Scientist - Film Poster

First Screening: 3:15 AM PT | 6:15 AM ET | 11:15 AM CET
Second Screening: 1:45 PM PT | 4:45 PM ET | 9:45 PM CET

Picture A Scientist

Tribeca Film Festival Official Selection

“Quietly devastating.”

The Boston Globe

“Sweeping in scope yet intimately compelling.”

Science

We are honored to present Picture a Scientist, a groundbreaking, full-length documentary film, at this year’s Science Online (SO): Connected Conference.  The film brings to light the experiences of real life scientists such as Nancy Hopkins, Raychelle Burks, Jane Willenbring and many more.

The powerful stories of a molecular biologist, chemist and geologist, respectively, illustrates the discrimination and harassment women face in the sciences. In order to move the needle forward for STEM equity, we must understand and learn from the past – for the sake of our future. We are proud to virtually screen this film and hope it ignites reflection, sparks conversations and promotes change!

About Science Online (SO): Connected

Connect with the People & Ideas Shaping the Future of Science Education

SO (Science Online): Connected is Labster’s second annual conference for STEM educators, administrators, and thought leaders. Held virtually on Tuesday, November 2nd, 2021, this year’s theme is how to increase innovation by promoting equity in STEM education.

Stephanie Couch
Executive Director of Lemelson-MIT Program
Freeman A. Hrabowski, III
President of UMBC (The University of Maryland, Baltimore County)
Michael Bodekaer Jensen
CEO and Co-Founder of Labster
Amber Kool
Director Of Curriculum And Instruction at Arizona College
Gauthier Dubruel
Co-Founder of UbiSim
Luz Angélica Hernández Carbajal
Universidad Nacional Autónoma de México
Dr. Manuela Tripepi
Assistant Professor at Thomas Jefferson University
Mark Fuller
Director of Product Marketing at Labster
Dr. Lori Banks
Assistant Professor at Bates College
Dave Cassie
Assistant Professor at University of Southern Caribbean
Sarah Jayne Boulton
Global Curriculum Lead at Labster
Diane Sigalas
Livingston High School
Chris Conner
Director of Institutional Relations at Labster
Gini Lea Ennis
Savannah Chatham E-Learning Academy
Previous
Next

We invite you to join us and your fellow educators to get SO: Connected to the people and ideas shaping the future of science education.

Claim Your Free All Access Pass

Please fill out the form to get access to all conference sessions. All registrants will receive recordings after the event. 

Speaker's Session Details

4:45 AM PT | 7:45 AM ET | 12:45 PM CET
Session duration: 30 minutes

Speaker: 
Dr. Donald Wlodkowic, RMIT

Session Title:
Gaining Mastery through Virtual Simulations and VR: the Evolution of Interactive Blended Learning

Session Description: 
In this session, Dr. Donald Wlodkowic will discuss why he chose Labster, how he has implemented simulations in his cell biology courses and what the technology is doing to help students master course materials. He will also take you on an exploration into the future of interactive blended learning realities, including the use of virtual reality in undergraduate courses, in this thought-provoking discussion with Labster’s Joshua Pyne.

Speaker's Session Details

5:15 AM PT | 8:15 AM ET | 1:15 PM CET
Session duration: 30 minutes

Speaker: 
Dr. Andres Garzon, Universidad Pablo de Olavide

Session Title:
Labster in the Classroom: A Practical Way to Acquire Theoretical Knowledge

Session Description: 
Andres Garzon, Associate Professor at Universidad Pablo de Olavide, presents how he uses virtual science simulations in the classroom to help students acquire theoretical knowledge and close knowledge gaps. He will also discuss the importance of establishing a learning strategy and encouraging student collaboration when creating your course work. This is an opportunity for instructors to participate in a Q&A about best practices.

Speaker's Session Details

5:45 AM PT | 8:45 AM ET | 1:45 PM CET
Session duration: 45 minutes

Speakers: 
Victoria Allen-Baume, University of Essex and Therese Uniacke Lowe, University College Cork

Session Title:
Panel Discussion: Holistic Lab Learning: Building Transferable Skills and Confidence in Students

Session Description: 
There is no replacement for in-lab learning, but Guest Panelists Drs. Victoria Allen-Baume from University of Essex and Therese Uniacke-Lowe from University College Cork are emphatic that providing virtual labs as a supplement to live lab work gives students a holistic learning experience and contributes to course preparedness and live lab confidence. In this panel, you will hear how virtual lab simulations are being used in their science programs to enhance learning and why they will continue to leverage the technology to empower students with transferable skills.

Detalles de la sesión

7 AM PT | 10 AM ET | 3 PM CET
Duración de la sesión: 30 minutos

Oradora:
Dra. Luz Angélica Hernández Carbajal, UNAM Mexico

Título de la sesión:
Clases presenciales + Laboratorios virtuales = Mejor aprendizaje

Descripción de la sesión:
¿Cómo formar científicos de alto nivel con menos recursos? Para aquellas escuelas donde los recursos físicos son escasos, pero los intelectuales abundan; enseñar con laboratorios virtuales es un gran desafío. En esta sesión la Dra. Luz Angélica Hernández Carbajal nos contará acerca de su experiencia de enseñar con Labster en un colegio de educación media superior público en México y como las herramientas digitales son pilares fundamentales para promover la igualdad y diversidad en STEM.

Speaker's Session Details

7:30 AM PT | 10:30 AM ET | 3:30 PM CET
Session duration: 30 minutes

Speakers: 
Chris Conner, Labster and Dr. Sarah Jayne Boulton, Labster

Session Title:
Hands-On Workshop: Behind the Scences of a Virtual Lab

Session Description: 
Have you ever wondered if – and how – virtual labs could increase learning outcomes in your courses? This is your chance to go behind-the-scenes of the Gram Stain simulation and explore the ins and outs of the immersive Labster world as you play along with one of its the creators, Dr. Sarah Jayne Boulton.

Speaker's Session Details

8 AM PT | 11 AM ET | 4 PM CET
Session duration: 30 minutes

Speaker: 
Dr. Lori Banks, Bates College

Session Title:
Encouraging Students to See Themselves in STEM Careers

Session Description: 
What factors can you, as an instructor, control when it comes to helping students develop and strengthen their STEM identities? Dr. Lori Banks of Bates College is passionate about positioning students for success in STEM. In this discussion, Dr. Banks will share her multifaceted approach, including how her incoming students are using virtual lab simulations to bridge knowledge gaps, prepare for course success and, most importantly, feed their STEM curiosity.

Speaker's Session Details

8:30 AM PT | 11:30 AM ET | 4:30 PM CET
Session duration: 30 minutes

Speaker: 
Dr. Stephanie Couch, Lemelson-MIT Program

Session Title:
Exploring the Intersection of STEM and Innovation

Session Description: 
Today, 90% of patent holders are male, and 95% are white or Asian. Join Dr. Stephanie Couch, Executive Director of the Lemelson-MIT Program, as she shares the organization’s strategy for bringing diversity into the world of those who patent. Partnering with Biogen and Labster, Lemelson-MIT supports “Biotech in Action”, a virtual program that gives high school students from low-income and diverse schools the opportunity to meet and interact with Biogen and MIT employees, obtain an inside view of a biotech company and university, and “touch” a lab for the first time via Labster.I

Speaker's Session Details

10 AM PT | 1 PM ET | 6 PM CET
Session duration: 30 minutes

Speaker: 
Dr. Dave Cassie, University of the Southern Caribbean

Session Title:
Leading, Teaching and Learning Using Virtual Simulations post COVID-19

Session Description: 
Teaching in a post-pandemic world means reflecting on lessons learned and continuing to evolve our methodologies. Dr. Dave Cassie is an advocate for the inclusion of more diverse methods of teaching chemistry within chemistry course programs among universities within the Caribbean and will share his research about the integration of new tools, including virtual lab simulations, and e-leadership theory to support STEM diversity for students. He will discuss how such tools play a role in both online and in-person instruction, why they are here to stay and how faculty and administrators can work together to achieve equity in STEM education

Speaker's Session Details

10:30 AM PT | 1:30 PM ET | 6:30 PM CET
Session duration: 30 minutes

Speaker: 
Dr. Manuela Tripepi, Thomas Jefferson University

Session Title:
Implementing Virtual Lab Simulations: Research and Rubric at Thomas Jefferson University

Session Description: 
Dr. Manuela Tripepi is an assistant professor of biology and microbiology at Thomas Jefferson University. In addition to her many research accomplishments, she is also focused on creating outcome-based lab activities for learning. During the COVID-19 pandemic, Dr. Tripepi conducted a study about the viability of remote simulation activities for learning and found that implementing flexible opportunities was well received by students. Moreover, the flexibility of online simulation can help level the playing field for non-traditional students and encourage all students to develop curiosity and best lab practices. In this session, Dr. Tripepi will share her insights and show you how she uses Labster virtual lab simulations in her courses.

Speaker's Session Details

11 AM PT | 2 PM ET | 7 PM CET
Session duration: 45 minutes

Speakers: 
Selinda Martinez, Laredo College and Juliana Kelley, Laredo College

Session Title:
Community College Panel: The Importance of Multilingual Resources in the STEM Classroom

Session Description: 
Science is a universally complex vernacular. For those who speak English as a second language, the challenge to understand and share ideas in the STEM classroom is even more challenging. In this session, Professors Selinda Martinez and Juliana Kelley of Laredo College discuss their teaching experiences and why multilingual resources for community college students and faculty will be an important factor in encouraging diversity in STEM.

Speaker's Session Details

11:45 AM PT | 2:45 PM ET | 7:45 PM CET
Session duration: 20 minutes

Speaker: 
Gauthier Dubruel, UbiSim

Session Title:
Introducing UbiSim: the World’s First VR Nursing Training Platform

Session Description: 
Take a VIP tour of the UbiSim platform in this first-ever presentation to the Labster community. Gauthier Dubruel, co-founder of UbiSim, demonstrates how UbiSim gives nursing students a true-to-life, highly immersive clinical training experience. Inside the UbiSim virtual reality world, students interact with lifelike patients and develop clinical reasoning and decision making skills beyond what they could achieve with physical simulation equipment. With the freedom to customize pre-built clinical scenarios, every nursing educator can teach using a simulation tailored to their unique needs. Nursing institutions can use UbiSim to scale their capacity and increase enrollments with richer, more realistic clinical training experiences that prepare nursing students for the NCLEX.

Speaker's Session Details

12:05 PM PT | 3:05 PM ET | 8:05 PM CET
Session duration: 30 minutes

Speaker: 
Dr. Amber Kool, Arizona College of Nursing

Session Title:
Virtual Simulation: Impact on Clinical Nursing Judgment

Session Description: 
The need for new graduate nurses to be better prepared in areas of clinical judgment and prioritization has never been more evident than it is now. New graduates are expected to quickly synthesize significant amounts of data, make decisions about the care of their clients, and collaborate with a large number of various members of the interprofessional team. Dr. Kool will describe her research on how virtual simulation impacts the perceived clinical judgment of students, improves their clinical reasoning skills and supports the development of high-level skills needed in the profession of nursing.

Speaker's Session Details

12:35 PM PT | 3:35 PM ET | 8:35 PM CET
Session duration: 45 minutes

Speakers: 
Diane Sigalas, Livingston High School and Gini Ennis, Savannah Chatham E-Learning Academy

Session Title:
High School Panel: Reversing Learning Loss in High School STEM with Science Simulations

Session Description: 
STEM is facing increased pressures from under-resourced classrooms, teachers spread thin, and a pandemic that tested students like never before. These factors created a legacy of learning loss, but some teachers are overcoming the odds to reverse the trend . Hear directly from teachers in a panel on how Labster has transformed their classrooms and given their students a second wind in the race to lead the future of STEM.

Speaker's Session Details

1:20 PM PT | 4:20 PM ET | 9:20 PM CET
Session duration: 30 minutes

Speaker: 
Mark Fuller, Labster

Session Title:
The New Labster: How We’re Innovating for Today and Tomorrow

Session Description: 
Whether you’re new to Labster or already familiar with our virtual simulations and supplemental resources, this session will give you a preview of what’s new at Labster now and what’s coming in the future. Meet the faces behind the latest product updates and innovations, and discover how we’re working toward STEM equity by building products even more students can access, learn from and get inspired by.

Take a 15 Minute “Lab Break” with a Virtual Lab Expert

Talk to one of our Virtual Lab Experts about how Labster can engage your students with our virtual labs for online, hybrid and face-to-face courses.

Lab break coffee with us

Please fill out the form below to talk with one of our Lab Experts. 


You must opt in to receive emails from Labster. You can unsubscribe at any time.
Thank you for your submission!

Sales Demo: Discover how Labster
improves student grades and learning outcomes!

Limited to 100 people

The simulation is already added to this package

Step 1: Choose your simulations

Find and select the simulations that you want to add to your course.

Step 2: Review simulation list

This is the list of simulations that will be added to your course. Click Download once you are ready.

Press the + button next to the simulations that you want to add to your list, or add all the simulations of this package by pressing “add all simulations”.

%%%selected_title%%%

Related Simulations

No simulations added yet.
    %%%selected_title%%%
    Download the .zip file and upload it to your LMS.

    Download Common Cartridge File

    Choose your Learning Management System below:
    Generating download link. Please wait...
    Congratulations! You can now upload the .zip file into your LMS by the following these instructions:

    Simulation name

    Image container

    Learning Outcomes

    Learning outcomes container

    Techniques

    Techniques container

    Simulation Description

    Description container

    Are you sure you want to delete?

    Package deleted successfully

    IMPORTANT: Check the original email with instructions from your instructor to verify how you should gain access.

    Labster Website

    Did you receive a link or email invitation to access Labster via the Labster website? You will be using Labster Direct (URL) or our Course Manager login. Check with your instructor or read more below.

    School LMS

    Are you accessing Labster from your school’s LMS, such as Canvas, Blackboard, Moodle or Brightspace? Click below to read more. 

    IMPORTANT: Please check your original email to confirm the correct access option.

    Labster Website

    Are you accessing Labster through Labster Direct or the new Course Manager account login? Learn more below.

    Your LMS

    Are you accessing Labster from your school’s LMS, such as Canvas, Blackboard, Moodle or Brightspace? Click below to read more.

    Faculty Resources

    To access the Faculty Resources page (instructors only) and review Labster simulations, please log in below.